MathSciNet Relay Station
MathSciNet bibliographic data
MR848872 (87k:31002) 31A05 (30C99)
Jevtić, Miroljub Growth of harmonic conjugates in the unit disc. Proc. Amer. Math. Soc. 98 (1986), no. 1, 41–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement